Ahmed, C. A. K., Salim, R. T. M.. (1398). Ring endomorphisms with nil-shifting property. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), 191-202.
C. A. K. Ahmed; R. T. M. Salim. "Ring endomorphisms with nil-shifting property". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08, 03, 1398, 191-202.
Ahmed, C. A. K., Salim, R. T. M.. (1398). 'Ring endomorphisms with nil-shifting property', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 08(03), pp. 191-202.
Ahmed, C. A. K., Salim, R. T. M.. Ring endomorphisms with nil-shifting property. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 08(03): 191-202.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.